I'm very concerned the my birth control pill (Aviane-28) isn't working. I thought I took all the pills in this pack correctly (within a 3 hour window, taking it anytime from 10pm-1am, which should be fine since it's a combination pill), BUT my withdrawal bleed came the morning after I took my last active pill... so it came without any drop of hormones. Last night, I took my first placebo pill and my bleeding is continuing, but for some reason it was one day early.
Usually it comes very quickly after the drop in hormones from taking the placebo pill, but I have no idea why it came after taking my last active pill, after no drop in hormones.
what do you mean by "reproductive life"? and what would cause it to start if there wasn't a drop of hormones? I was confused because it wasn't blood but bloody tissue... doesn't tissue only come out in a "real" period?
Posts: 151 | Registered: Dec 2011
| IP: Logged |
By 'reproductive life', I just meant the time of our lives where we're able to reproduce.
There would be tissue in a withdrawal bleed, as it is still coming from the same blood/tissue as a regular period. There's just less of it, since hormones keep the uterine lining thin.
Just like spotting (very light bleeding) is a common side effect of hormonal contraception, so is breakthrough bleeding (bleeding while on an active pill), and it's even more common during a person's first few months on the pill. So, it may have been a little breakthrough bleeding just before your withdrawal bleed.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.